# SDR AALA990757

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49477
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER JAMB BEAM, NUMEROUS AREAS ALONG BEAM STATION 1155-1212.  INSTALLED DOUBLER PER AARD 53-10-00-03 AND ESO 80559 DATED 5-20-99.  (M)
